# SDR A6WA200940107

- Difficulty date: February 25, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 16,371 hours, 14,949 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 3685
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 13,842 hours, 12,947 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT WINDOW HEAT CASS MESSAGE DISPLAYED IN FLIGHT  COMPLIED WITH QRH MESSAGE DID NOT CLEAR.  IAW FIM, SWAPPED O/H SENSORS S1 AND S2 WITH SPARE SENSORS S5 AND S6.  PERFORMED PRESSURIZATION CHECK, OPS CHECKED AND RT WINDOW HEAT SYS CHECKS NORMAL IAW AMM 30-41-01.  (K)
